# SDR SCNA03006

- Difficulty date: July 28, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 13,809 hours, 4,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 3941
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 17ABC OFF IN OVERHEAD & SEATS (17 THROUGH 23).  REMOVED AND REPLACED POWER SUPPLY & BATTERY PACK AT 21 ABC & CKS GOOD.
